MAUDE Adverse Event Report: CORIN LTD TRINITY ACETABULAR HIP SYSTEM; TRINITY MULTI HOLE SHELL Ø52MM TAPER SIZE 3

CORIN LTD TRINITY ACETABULAR HIP SYSTEM; TRINITY MULTI HOLE SHELL Ø52MM TAPER SIZE 3
Model Number 321.03.352
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Joint Impingement (4834)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information, including a description of the nature of the impingement that led to the revision, what was identified intra-operatively as the cause of the impingement, a post primary x-rays, operative notes (primary and revision), patient activity level, weight and medical history, whether the patient followed correct post-op protocol, if the patient experienced any slips, falls or other trauma post primary surgery and an update on the patient post revision was requested in order to progress with the investigation of this event, however, this information could not be provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.A review of the available manufacturing records did not identify any findings that could be associated with the reported impingement.Based on the information provided, the root cause of the reported impingement could not be determined.This case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entities representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity/trinity dual mobility revision of the cluster shell, biolox delta ceramic modular head and ecima insert after approximatively 3 years and 2 months due to impingement.

Brand Name
TRINITY ACETABULAR HIP SYSTEM
Common Device Name
TRINITY MULTI HOLE SHELL Ø52MM TAPER SIZE 3
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key25545029
Report Number9614209-2026-00066
Device Sequence Number14842880
Product Code LWJ
UDI-Device Identifier05055196927476
UDI-Public05055196927476
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number321.03.352
Device Catalogue NumberNOT APPLICABLE
Device Lot Number522774
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA CERAMIC HEAD: 104.2810 LOT 524692.; TRINITY DM ECIMA LINER: 325.03.040, 522257.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexFemale